Doctor insights on:
I have history of panic attacks i keep clonazepam .25 with me, i haven't taken it since 4 months but i can't leave home without keeping it how to get rid?
It's the thought: Carrying the pill with you affords a sense of security that likely helps to prevent panic attacks. Of course, it's not the pill itself, but the thought that it's there to help if you happen to need it. If you want to drop the pill, consider tapping away the anxiety of leaving home without it. See my book energy tapping or visit www.Energypsych.Com for readings on how to use tapping. ...Read moreSee 1 more doctor answer
Klonopin (clonazepam) belongs to a class of medications called benzodiazepines. They are also referred to as sedative-hypnotics & anxiolytics. These medications are used for a variety of indications to include anxiety, insomnia, muscle spasm, seizure, & alcohol withdrawal. All benzodiazepines including Clonazepam are potentially habit forming. Alcohol should be ...Read more
Terrible joint pain, tired , anxiety , drepression, severe constip. Past history of lymes on paxil, (paroxetine) klonopin, and vicodin nothing helping feeling worse?
Can i take phenergan (promethazine) if on wellbutrin,topamax,trileptal,klonopin,neurontin?no seizure history im aware of,dont drink or do drugs.get migraines&nausea.
67 yr-old with years of monthly blackouts, with a history of PVC's, adrenal insufficiency and hypothyroidism, looking for a definitive diagnosis.....?
Multifactorial: There a several potential causes for the syncope in this lady. Of concern is that the episode on August 4th occurred without warning. This could be arrhythmic in origin. Although a Holter has been done the patient may need an Event Monitor and if this is negative an implantable monitor may be needed. We need to make sure she has normal LV function by Echo etc as she does have a history of PVC's. Vasodepressor syndrome needs to be also considered as she does have some features compatible with this. TTT would be reasonable. Finally hypotension secondary to the endocrine problem needs to be considered. Perhaps she might need a vasoactive medication as she does have hypotension. ...Read moreSee 2 more doctor answers
Slowly : Depending on how long you have been taking this medication and how high of a dose you are taking, patients should taper off of this medication slowly. Your doctor can discuss with you a schedule that will allow you to safely come off of this medication. Stopping this medication abruptly could lead to some fairly serious consequences. ...Read more
Benzodiazepine: Klonopin (clonazepam) is a benzodiazepine, the same class of medication as valium (diazepam), Ativan (lorazepam), xanax (alprazolam), Restoril (temazepam), versed (midazolam) and others. It is fda approved for the treatment of seizure disorder (epilepsy) and panic disorder. Has other uses having to do with neurologic or psychiatric problems.Is a controlled substance due to addictive potential. ...Read moreSee 1 more doctor answer